# SDR CA121012008

- Difficulty date: September 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: KI2064
- Condition: Intermittent
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUX FUEL PUMP INTERMITTENT.  AUX FUEL PUMP REPLACED.
